Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 13, NWS North Platte, NE

August 22, 20077 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Aug 22, 2007, 3:12 AM CDT for 7 counties in Nebraska. It took effect at Aug 22, 2007, 9:11 AM CDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2007, 3:12 AM CDT (08:12 UTC)
In effect from
Aug 22, 2007, 9:11 AM CDT
Expired
Aug 23, 2007, 8:46 AM CDT
In force
24 hr
Issued by
NWS North Platte, NE
Flood severity
None

Counties Boyd County, NE, Frontier County, NE, Garfield County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 113 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.2 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3575 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
15 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 220812
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
312 AM CDT WED AUG 22 2007

NEZ071-221615-
/O.NEW.KLBF.FF.A.0013.070822T2200Z-070823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
312 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH IN EFFECT FROM THIS AFTERNOON THROUGH
THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA...
  INCLUDING THE FOLLOWING AREA...FRONTIER.

* FROM THIS AFTERNOON THROUGH THURSDAY MORNING

* THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER
  CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF PRODUCING
  INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND ALREADY WET
  FROM RECENT RAINFALL.

* INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND
  WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY.

SCATTERED THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND TONIGHT.
DEEP TROPICAL MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND
FLOODING. IF HEAVY RAIN DEVELOPS THIS AFTERNOON AND TONIGHT...FLOODING
IS LIKELY ACROSS FAR EASTERN FRONTIER COUNTY AS SEVERAL INCHES
OF RAIN FELL TUESDAY EVENING IN THAT AREA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

CDC
3 follow-up statements
000 
WGUS63 KLBF 221411
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
911 AM CDT WED AUG 22 2007

NEZ006-007-009-010-028-029-230215-
/O.EXB.KLBF.FF.A.0013.070822T1411Z-070823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT...
ONEILL...BURWELL...BARTLETT
911 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTH CENTRAL 
  NEBRASKA...INCLUDING THE FOLLOWING AREAS...BOYD...GARFIELD...
  HOLT...KEYA PAHA...ROCK AND WHEELER.

* THROUGH THURSDAY MORNING

* THE AREA OF CONCERN IS EASTERN PORTIONS OF NORTH CENTRAL
  NEBRASKA. WEATHER CONDITIONS WILL REMAIN FAVORABLE FOR
  THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN
  COULD FALL ACROSS GROUND ALREADY SATURADTED FROM RECENT RAINFALL.

* INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND
  POSSIBLY WASHOUT ROADS.

SCATTERED THUNDERSTORMS ARE LIKELY TO CONTINUE INTO TONIGHT. DEEP
TROPICAL MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND
FLOODING. IF HEAVY RAIN DEVELOPS...FLOODING IS LIKELY AS ONE TO
LOCALLY GREATER THAN 3 INCHES FELL TUESDAY EVENING IN THAT AREA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ071-230215-
/O.EXT.KLBF.FF.A.0013.070822T1411Z-070823T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
911 AM CDT WED AUG 22 2007

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING 
  AREA...FRONTIER.

* THROUGH THURSDAY MORNING

* THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER 
  CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF 
  PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND 
  ALREADY WET FROM RECENT RAINFALL. 

* INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND 
  WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY. 

SCATTERED THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT. DEEP TROPICAL
MOISTURE WILL PRODUCE INTENSE RAINFALL RATES AND FLOODING. IF
HEAVY RAIN DEVELOPS...FLOODING IS LIKELY ACROSS FAR EASTERN
FRONTIER COUNTY AS SEVERAL INCHES OF RAIN FELL TUESDAY EVENING IN
THAT AREA.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

KAR
000 
WGUS63 KLBF 230837
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
337 AM CDT THU AUG 23 2007

NEZ006-007-009-010-028-029-231645-
/O.EXT.KLBF.FF.A.0013.000000T0000Z-070823T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT...
ONEILL...BURWELL...BARTLETT
337 AM CDT THU AUG 23 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF NORTH CENTRAL NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...BOYD...GARFIELD...HOLT...KEYA PAHA...ROCK AND WHEELER.

* UNTIL 1 PM CDT THIS AFTERNOON

* THE AREA OF CONCERN IS EASTERN PORTIONS OF NORTH CENTRAL 
  NEBRASKA. WEATHER CONDITIONS WILL REMAIN FAVORABLE FOR 
  THUNDERSTORMS CAPABLE OF PRODUCING INTENSE RAINFALL. THE RAIN 
  COULD FALL ACROSS GROUND ALREADY SATURADTED FROM RECENT 
  RAINFALL. 

* INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND 
  POSSIBLY WASHOUT ROADS. 

THUNDERSTORMS ARE LIKELY TO CONTINUE THROUGH THE MORNING AFTER
ADDITIONAL HEAVY RAIN FELL OVERNIGHT. THE GREATEST RISK OF
ADDITIONAL HEAVY RAINFALL IS ALONG AND EAST OF HIGHWAY 183.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

NEZ071-231500-
/O.EXT.KLBF.FF.A.0013.000000T0000Z-070823T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
337 AM CDT THU AUG 23 2007

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING 
  AREA...FRONTIER.

* UNTIL 10 AM CDT THIS MORNING

* THE AREA OF CONCERN IS FAR EASTERN FRONTIER COUNTY. WEATHER 
  CONDITIONS ARE FAVORABLE FOR THUNDERSTORMS CAPABLE OF 
  PRODUCING INTENSE RAINFALL. THE RAIN COULD FALL ACROSS GROUND 
  ALREADY WET FROM RECENT RAINFALL. 

* INTENSE RAINFALL WILL LIKELY PRODUCE LOWLAND FLOODING AND 
  WASHOUT ROADS IN FAR EASTERN FRONTIER COUNTY. 

THUNDERSTORMS THIS MORNING ARE LIKELY TO PRODUCE ADDITIONAL HEAVY
RAINFALL AFTER SOME AREAS HAD HEAVY RAIN OVERNIGHT. THE GREATEST
RISK IS ALONG AND EAST OF HIGHWAY 83.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
SPRINGER/CONNOLLY
000 
WGUS63 KLBF 231346 AAA
FFALBF

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
846 AM CDT THU AUG 23 2007

...THREAT FOR HEAVY RAINFALL HAS ENDED...

NEZ006-007-009-010-028-029-231500-
/O.CAN.KLBF.FF.A.0013.000000T0000Z-070823T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEYA PAHA-BOYD-ROCK-HOLT-GARFIELD-WHEELER-
INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...BASSETT...
ONEILL...BURWELL...BARTLETT
846 AM CDT THU AUG 23 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTH CENTRAL NEBRASKA HAS
BEEN CANCELED. THE THREAT FOR HEAVY RAINFALL HAS ENDED. ONLY ISOLATED
LIGHT SHOWERS ARE POSSIBLE TODAY.

$$

NEZ071-231500-
/O.CAN.KLBF.FF.A.0013.000000T0000Z-070823T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FRONTIER-
INCLUDING THE CITIES OF...CURTIS...EUSTIS
846 AM CDT THU AUG 23 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS
BEEN CANCELED. THE THREAT FOR HEAVY RAINFALL HAS ENDED. ONLY ISOLATED
LIGHT SHOWERS ARE POSSIBLE TODAY.

$$

KAR

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Aug 22, 3:11 AM CDT, 1 minute earlier.

Area forecast discussion, Aug 22, 3:11 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 AM CDT WED AUG 22 2007

.SYNOPSIS...
SFC FRONT AT 8Z IS JUST SOUTH OF INTERSTATE 80 WITH EASTERLY FLOW
AT KOGA AND KLBF. IR HAS MOSTLY CLOUDY WITH THE EXCEPTION OF THE
SE PANHANDLE ZONES. RADAR COMPOSITE HAS ELEVATED CONVECTION
DEVELOPING ACROSS SOUTHERN NEB AND KS. LLJET AT MCCOOK IS
INCREASING TO 40KT AT 7Z. WATER VAPOR PLACES AN UPPER LEVEL LOW
SPINNING OVER CENTRAL CANADA AND A STRONG S/W NOW ONSHORE SOUTHERN
OR.

&&

.DISCUSSION...
H3 JET ACROSS THE NORTHERN PLAINS LOOKS TO ALLOW FOR UPPER LEVEL
DIVERGENCE TODAY. 00Z KOAX SOUNDING WITH A PW OF 1.58 MAKES THE
HIGH PW/S IN THE MODELS SEEM REASONABLE. MOSTLY CLOUDY SKIES ARE
EXPECTED TO KEEP TEMPS ON THE COOL SIDE BEHIND THE FRONT WITH
EASTERLY FLOW. WAA SOUTH OF THE FRONT WILL RESULT IN HIGH CAPE
WHERE AN EXPLOSION OF HEAVY RAINFALL AND SEVERE STORMS IS POSSIBLE
LATE AFTERNOON INTO THE EVENING AS CONVECTION BECOMES SURFACE
BASED. ACROSS THE NORTHWEST CONVECTION IS EXPECTED TO REMAIN
ELEVATED WITH HAIL THE MAIN THREAT. AS S/W OVER THE PACIFIC
REACHES THE REGION BY LATE EVENING THROUGH THE
OVERNIGHT...ADDITIONAL TSRA ARE EXPECTED.

FOR THURSDAY AND FRIDAY...MOSTLY CLOUDY WITH THE UPPER TROUGH IN
PLACE. NOTABLY COOLER WITH PERIODS OF TSRA. FAVORED AREA FOR
SEVERE IS ACROSS THE SOUTH THURS WITH THE FRONT CLOSE AND SOME
SURFACE BASED INSTABILITY. SURFACE HIGH PRESSURE SLIDES EAST
SATURDAY WITH A WARM FRONT COMING THROUGH FROM THE WEST. THIS MAY
LEAD TO SOME OVERNIGHT CONVECTION. SURFACE TROUGH ON SUNDAY MAY
PROVIDE A FOCUS FOR LATE AFTERNOON TSRA...LIKELY ISOLD TO PERHAPS
SCT. THE NEXT UPPER TROUGH IS THEN PROGGED TO ARRIVE
MONDAY/TUESDAY. SHOULD THIS VERIFY MORE TSRA...SCT TO
NMRS...SEVERE AND LOCALLY HEAVY RAIN WOULD BE POSSIBLE.

&&

.AVIATION...
TWB098...MIXED VFR AND MVFR...ALL OBSERVED DATA AND TO A CERTAIN
EXTENT MODEL DATA SUGGEST GRADUALLY DETERIORATING CONDITIONS TODAY
WITH SCATTERED SHRA AND TSTM DEVELOPING AND CONTINUING TONIGHT.
CEILING HEIGHTS ARE HIGHLY UNCERTAIN TONIGHT AS MODEL DATA IS
QUESTIONABLE. SEVERE WEATHER IS POSSIBLE WITH ELEVATED STORMS
PRODUCING LARGE HAIL.

TWB264 AND 274...MIXED VFR AND MVFR...SAME PLAY AS THE 098 ROUTE
EXCEPT CONDITIONS DETERIORATE LATER IN TIME. ALSO...DEEP SFC BASED
INSTABILITY IS EXPECTED TO TRIGGER SEVERE WEATHER VICINITY KLBF THIS
AFTN AND EVENING WITH LARGE HAIL AND WIND DAMAGE.

&&

.HYDROLOGY...
PORTIONS OF FRONTIER COUNTY RECEIVED HEAVY RAINFALL YESTERDAY.
RADAR ESTIMATES 5-8 INCHES FELL. THIS IS SUSPECT AND LIKELY
CONTAMINATED QUITE A BIT FROM THE HAIL...HOWEVER...3-4 INCH
AMOUNTS ARE QUITE POSSIBLE. WITH THE OPERATIONAL MODELS KEEPING
THIS AREA IN THE WARM SECTOR WITH HEAVY RAINFALL PRODUCING STORMS
PROGGED...HAVE ISSUED A FLASH FLOOD WATCH FOR THE COUNTY. FFG IS
VERY LOW ACROSS HOLT AND WHEELER COUNTIES. THIS AREA MAY NEED A
WATCH IF HEAVY RAINFALL APPEARS LIKELY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM THIS AFTERNOON THROUGH THURSDAY MORNING
FOR NEZ071.

&&

JMC/CDC
Hazardous weather outlook, Aug 21, 9:46 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
946 PM CDT TUE AUG 21 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-221130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
946 PM CDT TUE AUG 21 2007 /846 PM MDT TUE AUG 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

SCATTERED THUNDERSTORMS ARE POSSIBLE OVERNIGHT...EAST OF A LINE
FROM HAYES CENTER...TO NORTH PLATTE...TO AINSWORTH. WEST OF THIS
LINE...ISOLATED THUNDERSTORMS ARE POSSIBLE.

SOME THUNDERSTORMS MAY BE ON THE STRONG SIDE OVERNIGHT EAST OF A
LINE FROM HAYES CENTER...TO NORTH PLATTE...TO SARGENT. THE MAIN
CONCERN WILL BE HEAVY RAIN...HOWEVER SOME HAIL AND GUSTY WINDS
APPROACHING SEVERE LIMITS ARE POSSIBLE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AN ACTIVE WEATHER PATTERN WILL REMAIN IN PLACE THROUGH MID WEEK AS
THE AFOREMENTIONED FRONT REMAINS ACROSS THE AREA THROUGH
WEDNESDAY. THOUGH COOLER CONDITIONS WILL BE IN PLACE ACROSS THE
AREA...AN UNSTABLE AIRMASS WILL REMAIN. THEREFORE...AS A SERIES OF
UPPER LEVEL LOW PRESSURE SYSTEMS INTERACTS WITH THE
FRONT...THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY...A FEW
OF WHICH WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL AND
DAMAGING WINDS.

A DRIER AND LESS ACTIVE WEATHER PATTERN IS EXPECTED TO RETURN
DURING THE FIRST PART OF THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED FOR THE REMAINDER OF
TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 7:24 PM CDTSevere Thunderstorm WarningLBFFrontier36 min
Aug 21, 7:26 PM CDTSevere Thunderstorm WarningLBFGarfield49 min
Aug 21, 7:54 PM CDTSevere Thunderstorm WarningLBFCuster37 min
Aug 21, 7:57 PM CDTSevere Thunderstorm WarningLBFWheeler33 min
Aug 21, 7:58 PM CDTSevere Thunderstorm WarningLBFFrontier47 min
Aug 21, 8:12 PM CDTSevere Thunderstorm WarningLBFGarfield48 min
Aug 22, 5:44 AM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha61 min
Aug 22, 5:59 AM CDTSevere Thunderstorm WarningLBFBoyd, Holt46 min
Aug 22, 6:39 AM CDTSevere Thunderstorm WarningLBFLincoln66 min
Aug 22, 7:20 AM CDTSevere Thunderstorm WarningLBFLogan, McPherson40 min
Aug 22, 7:33 AM CDTSevere Thunderstorm WarningLBFArthur, McPherson57 min
Aug 22, 8:22 AM CDTSevere Thunderstorm WarningLBFMcPherson38 min
Aug 22, 8:24 AM CDTSevere Thunderstorm WarningLBFThomas51 min
Aug 22, 8:44 AM CDTSevere Thunderstorm WarningLBFBrown, Rock32 min
Aug 22, 8:59 AM CDTSevere Thunderstorm WarningLBFHooker, McPherson31 min
Aug 22, 9:25 AM CDTSevere Thunderstorm WarningLBFWheeler23 min
Aug 22, 9:29 AM CDTSevere Thunderstorm WarningLBFMcPherson31 min
Aug 22, 9:59 AM CDTSevere Thunderstorm WarningLBFHooker, McPherson46 min
Aug 22, 10:46 AM CDTSevere Thunderstorm WarningLBFGrant, Hooker29 min
Aug 22, 10:52 AM CDTSevere Thunderstorm WarningLBFDeuel19 min
Aug 22, 2:53 PM CDTSevere Thunderstorm WarningLBFCuster52 min
Aug 22, 3:29 PM CDTFlash Flood WarningLBFGarfield, Wheeler3 hr
Aug 22, 3:44 PM CDTSevere Thunderstorm WarningLBFHayes46 min

Nearby

Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.